Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent stomach bloating, taking Omeprazole. Headache, vomiting. Disease and remedies?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
I am suffering from stomach bloating very often even after taking pantraprozole/omeprazole daily. It is also related to severe headache sometimes, heavyness in head, sometimes tendency to vomit. Please determine the disease and remadies. I have consulted number of doctors and numerous tests including ECG, endoscopy etc. Heart normal, blood test normal, no sugar but often hepatomegaly and once H. pylorie was determined. These condition is also related to tours and stress. Please suggest a permanent solution
Posted Mon, 24 Sep 2012 in Digestion and Bowels
Answered by Dr. Ketan Vagholkar 45 minutes later
Thanks for writing in.
The symptoms which you have described are suggestive of high lipid levels associated with fatty liver in view of your description of hepatomegaly.
I would suggest the following
1. Regular exercise like walking for 45 minutes.
2. Low fat, high protein, moderate carbohydrate diet.
3. Vitamin B supplements especially B 12.
4. Zinc and chromium supplements for optimal insulin utilisation by the body.
5. Sorbitol with tricholine citrate medications daily in the morning for 6 months.
6. Stop taking antacids.
I hope this answers your querry.
With Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor